# SDR DXTA2025022502452

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 16,506 hours, 12,570 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shimmy Dampener
- Part number: 554300112
- Part serial: 109011X
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

VIOLENT NOSE WHEEL SHIMMY ON TAKEOFF ROLL. ABORTED TAKEOFF BETWEEN 40 - 50 KNOTS. INSPECTED NOSE LANDING GEAR AND NOSE WHEEL TIRE. FOUND NLG TIRE TO BE OUT OF ROUND AND WITH FLAT SPOT. REMOVED WHEEL ASSY P/N: 6242050-9 S/N: 8880 WITH WORN TIRE P/N: 031-613-8 S/N: 4005T00348 AND INSTALLED REPAIRED WHEEL ASSY P/N: 6242050-9 S/N: 7107 WITH NEW TIRE P/N: 031-613-8 S/N: 2360T00513. WORK ACCOMPLISHED IN REF TO CE560XL MM 32-41-01 SERVICED SHIMMY DAMPER AND NOTICED LEAKING. MOVED NLG WHEEL TO RIGHT POSMON AND NOTICED SHIMMY DAMPER RING MISSING AND WITH A LOT OF PLAY. REMOVED OLD SHIMMY DAMPER P/N: 5543001-12 S/N: 1090-11X AND INSTALLED OVERHAULED SHIMMY DAMPER P/N: 5543001-12 S/N: 100-12X. SERVICED SHIMMY DAMPER AS REQUIRED. WORK ACCOMPLISHED IN REF TO CE560XL MM 32-20-01.
